Can I use Theradome after Chemotherapy and will it help to regrow hair?


Results vary for each individual, but Theradome has been used by chemo induced hair loss patients with great success.

We have had great feedback from many patients who have achieved results re-activating dormant hair follicles which have been affected by chemo treatments. Since there is nothing out there that has been developed specifically for chemotherapy-induced hiccups (CIH), we are excited about this potential new application. If you have any questions about this potential treatment, there are a few great clinical trials with LPT (laser phototherapy and CIH) that you can reference. We recommend contacting your physician regarding usage of our device with your condition.

How does Theradome deal with Telogen Effluvium?


Telogen effluvium is a form of temporary hair loss that usually happens after stress, a shock, or a traumatic event. The Theradome can definitely slow down your hair loss. Low-level laser therapy (LLLT) is the only treatment in the world that can slow down hair loss. We do recommend that you contact your physician to understand the underlying reason for your hair loss.

Is it safe to use Theradome with photosensitizing medications?


The Theradome lasers operate at a wavelength that will not affect the patient should they take photosensitive medications. The sun emits many types of wavelengths and the photosensitive medications are mostly sensitive to UV (ultraviolet) wavelengths. To be more specific, wavelengths within the UV-A spectrum (320-400 nm) and UV-B (290-320nm) cause drug-induced photosensitivity reactions.

The Theradome device emits wavelengths at 680nm +/- 8nm, which is closer to the near infrared spectrum. This means the Theradome lasers have absolutely no effect when patients both use the Theradome and are on medications that have photosensitivity warnings or labels.

Can Theradome be used with thyroid problems?


We recommend you contact your physician for any medical advice. Hypothyroidism causes a person’s metabolic rate to slow down, which can result in hair loss. It’s important to visit a physician to properly evaluate your options when it comes to treating your condition. One of Theradome’s blog entries covers thyroid problems and hair loss in depth, which you can read by clicking the following link:

https://www.theradome.com/blog/blog-4/post/is-your-thyroid-causing-you-to-lose-hair-59.

Using Theradome after micro-needling


Microneedling is using a roller with hundreds of needles  which is rolled on the scalp that causes micro injuries to the scalp and promotes forced healing to the micro wound sites.  Sometimes a product to promote hair growth might be applied to the open wound for better absorption. Using Theradome before this treatment will prepare the scalp and reduce shock loss.

Using Theradome with platelet-rich plasma – PRP treatment, laser phototherapy or low level laser therapy


Many doctors are recommending their patients begin Low Level Laser Therapy (LLLT) treatments as soon as day two of platelet-rich plasma PRP, as LLLT will also help with the healing process. Using the Theradome after PRP will help keep and thicken your existing hair.

Many clinical physicians report positive results when combining PRP injections with a regular regimen of laser phototherapy. Clinical studies show a positive, synergetic relationship between both LPT and PRP. LPT reduces inflammation. This is a natural reaction for patients who receive a series of PRP injections into the scalp. Professional clinics that treat hair growth with PRP injections offer them along with Theradome LPT to optimize hair restoration treatment.

Using Theradome with moles and birthmarks on the scalp


Yes, as long as you have checked with your physician that your birthmarks / moles are not pre-cancerous, then it is safe to use LPT on your scalp. We have not conducted a study or verified if LPT has positive or negative effects on birthmarks / moles, so this is something we cannot confirm, but as long as the scalp is normal and healthy, this should not be an issue.